# SDR UALA2010111004174

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 75,167 hours, 12,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EXIT LIGHTS INTERMITTENT AT DOOR 2L & LAV AREA 112. REPLACED POWER SUPPLY M1561 AT 38A AND M732 AT 23J. OPS CHECKED OKAY.
